Header

UZH-Logo

Maintenance Infos

On the integrality of Witten-Reshetikhin-Turaev 3-manifold invariants


Beliakova, Anna; Chen, Qi; Le, Thang (2014). On the integrality of Witten-Reshetikhin-Turaev 3-manifold invariants. Quantum Topology, 5(1):99-141.

Abstract

We prove that the SU.(2) Witten-Reshetikhin-Turaev invariant of any 3-manifold with any colored link inside at any root of unity is an algebraic integer. As a byproduct, we get a new proof of the integrality of the SO.(3) Witten-Reshetikhin-Turaev invariant for any 3-manifold with any colored link inside at any root of unity of odd order.

Abstract

We prove that the SU.(2) Witten-Reshetikhin-Turaev invariant of any 3-manifold with any colored link inside at any root of unity is an algebraic integer. As a byproduct, we get a new proof of the integrality of the SO.(3) Witten-Reshetikhin-Turaev invariant for any 3-manifold with any colored link inside at any root of unity of odd order.

Statistics

Citations

Dimensions.ai Metrics

Altmetrics

Downloads

114 downloads since deposited on 30 Sep 2014
5 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > Mathematical Physics
Physical Sciences > Geometry and Topology
Language:English
Date:2014
Deposited On:30 Sep 2014 14:02
Last Modified:04 Feb 2024 08:07
Publisher:EMS European Mathematical Society
ISSN:1664-073X
OA Status:Green
Publisher DOI:https://doi.org/10.4171/QT/48
  • Content: Published Version
  • Language: English